Measurable sequences

Milan Paštéka, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Abstract

The paper deals with the distribution functions of sequences with respect to asymptotic density and measure density. Furthermore also polyadicly continuous sequences and their extension to random variables are studied.

Original languageEnglish
Pages (from-to)63-84
Number of pages22
JournalRivista di Matematica della Universita di Parma
Volume10
Issue number1
Publication statusPublished - 1 Jan 2019

    Fingerprint

Keywords

  • Density
  • Distribution function
  • Uniform distribution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this